RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 24, Issue 1(145)  


Series of articles on the multioperator rings and algebras
Multioperator rings and algebras
A. G. Kurosh
3
Subalgebras of free algebras of some varieties of multioperator algebras
S. V. Polin
17
The freeness theorem in some varieties of linear algebras and rings
M. S. Burgin
27
Two theorems on identities in multioperator algebras
F. I. Kizner
39
Representation of multioperator rings in associative rings
Yu. K. Rebane
43
Multioperator algebras and clones of polylinear operators
V. A. Artamonov
47
Boundary value problrms for systems of first order pseudodifferential operators
M. S. Agranovich
61
The index of elliptic operators. III
M. F. Atiyah, I. M. Singer
127

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
183
Communications of the Moscow Mathematical Society
On the possibility of capture in the three-body problem with a negative value for the total energy constant
V. M. Alekseev
185
A system of generalized metrics on an arbitrary set
M. Ya. Antonovskii
187
On series in the Haar system
S. V. Bochkarev
189
Feynman integrals for the Schrödinger equation in functional derivatives
Yu. L. Daletskii, V. V. Stremskii
191
On rotations and compressions of a tetrahedron
I. V. Evstigneev
193
On the Cauchy problem for a class of second order nonlinear differential equations in a Banach space
T. Kh. Enikeeva
195
On a class of integro-differential equations
T. V. Maizenberg
197
A Schauder type estimate for a certain class of pseudo-differential operators
E. V. Radkevich
199

Mathematical Events in the USSR and abroad
Third All-Union Congress on Theoretical and Applied Mechanics
I. I. Vorovich, G. K. Mikhailov, A. D. Myshkis, V. I. Yudovich
201
International Symposium in Herceg-Novi
M. Ya. Antonovskii, V. G. Boltyanskii
219
Inter-College Symposium on Number Theory
A. G. Postnikov, G. A. Freiman
235
Summer School on Mathematical Programming
E. G. Gol'shtein
239

News
Elections to the Academy of Sciences of the USSR
242
Inter-College Scientific School on Summability Theory
G. M. Sapozhnikov, M. G. Skvortsova
242
Defence of Theses in Mathematics
N. I. Morkovina
244

Reviews and Bibliography
I. Gumowski, С. Мira, Optimization in Control Theory and Practice (review)
V. M. Tikhomirov
249
J.-P. Serre, Abellian $l$-adic Representations and Elliptic Curves (review)
Yu. I. Manin
249
New books on mathematics
L. P. Kalinina
251
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019